# SDR AALA201802089028

- Difficulty date: February 6, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 59,416 hours, 25,955 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: D31865310
- Condition: Damaged
- Location: Overwing Slide
- Part time: 82,482 hours, 35,933 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE COVER PANEL ON REAR SIDE OF RIGHT WING APPEARS TO BE BUCKLED.  THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED RIGHT OFFWING ESCAPE SLIDE PER JOB CARD 26L20025014.
